MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. MICROBORE EXTENSION SET - 5 INCH, PREPIERCED T-SITE; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. MICROBORE EXTENSION SET - 5 INCH, PREPIERCED T-SITE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 126500490
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
A facility submitted a medsun mandatory medwatch report (uf/importer report# (b)(4)) regarding a microbore extension set - 5 inch, prepierced t-site.The customer reported that the t-site was noted to be leaking intravenous (iv) fluids in the neonatal intensive care unit (nicu).The device is a single-use device that was not reprocessed and reused on a patient.The original intended procedure is a connection site for peripherally inserted central catheter (picc) and iv fluids.No hole, cut, tears or any defect noted.No blood loss or bleed back was noted, and tubing was replaced.The tubing was set up as a t-connector for peripheral arterial line and the leak occurred at the puncture site.There was patient involvement and no patient harm.This is the first of three reports.
 
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.

Brand Name
MICROBORE EXTENSION SET - 5 INCH, PREPIERCED T-SITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key17395914
Report Number9615050-2023-00266
Device Sequence Number20347299
Product Code FPA
UDI-Device Identifier10887787005490
UDI-Public(01)10887787005490(17)241101(10)5634770
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K142974
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2024
Device Catalogue Number126500490
Device Lot Number5634770
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2023
Initial Report FDA Received Date07/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NORMAL SALINE, MFR UNK
Patient SexUnknown